MathSciNet Relay Station
MathSciNet bibliographic data
MR1990171 34B05 (34C25 34L40 47E05 74K10)
Papanicolaou, Vassilis G. The periodic Euler-Bernoulli equation. Trans. Amer. Math. Soc. 355 (2003), no. 9, 3727–3759.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement